# SDR CA131202004

- Difficulty date: November 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) THE ACFT WAS APPARENTLY ENROUTE AND CRASHED NEAR AIRSTRIP. AN EMERGENCY LANDING WAS PERFORMED DUE TO A REPORTED LOSS OF POWER.  THE ACFT CAME TO REST IN A SMALL CREEK.  NO REPORTED ENGINE ANOMALIES PRIOR TO LOSS OF THRUST.
